# SDR ASOA201707281812

- Difficulty date: July 28, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 31,160 hours, 22,376 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH67031212232426
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 24R HAS CORROSION BETWEEN BS 295 - 310.  REMOVED AND REPLACED THE STRINGER AND SPLICE IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND DRAWING SH670-32420.
